# SDR VJ9800444

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FS 962, L25R, GOUGED BEYOND LIMIT IAW DC9 SRM 53-04, FIG 38.  CUT OUT GOUGE, FABRICATED AND INSTALLED EXTERNAL AND FINGER DOUBLERS IAW DC9 SRM 53-04, FIG 38, 51-10-3 AND 51-30-2.
